Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 525014, 9 pages
http://dx.doi.org/10.1155/2013/525014
Research Article

Discrete Current Control Strategy of Permanent Magnet Synchronous Motors

1School of Control Science and Engineering of Hebei University of Technology, Tianjin 300130, China
2Hebei University of Science and Technology, Shijiazhuang 050018, China

Received 1 July 2013; Revised 22 September 2013; Accepted 28 September 2013

Academic Editor: Baocang Ding

Copyright © 2013 Yan Dong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yan Dong, Kai Jing, Hexu Sun, and Yi Zheng, “Discrete Current Control Strategy of Permanent Magnet Synchronous Motors,” Journal of Applied Mathematics, vol. 2013, Article ID 525014, 9 pages, 2013. doi:10.1155/2013/525014